# SDR CA051122002

- Difficulty date: October 26, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 10,978 hours
- Engine: Allsn 250C30
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206333110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 1200 HR INSPECTION ON THE VERTICAL TUNNEL AND BOXBEAM A CRACK WAS NOTICED ON THE RIGHT VERTICAL WEB\SKIN AND THE VERTICAL ANGLE STIFFENER INSIDE THE TUNNEL.  THIS AREA HAD BEEN REPAIRED PREVIOUSLY IN 1996 BY ANOTHER REPAIR STATION.  THIS AREA IS KNOWN FOR CRACKS AND IS ALREADY ADDRESSED IN THE STRUCTURAL REPAIR MANUAL.
